Alert archive / South Dakota / Frost Advisories in 2014
Frost Advisory 6, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this frost advisory at Oct 9, 2014, 3:17 PM CDT for 6 counties in Iowa; 8 counties in Minnesota; 16 counties in South Dakota. It took effect at Oct 10, 2014, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2014, 3:17 PM CDT (20:17 UTC)
- In effect from
- Oct 10, 2014, 1:00 AM CDT
- Expired
- Oct 10, 2014, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Sioux Falls, SD
All 30 counties
Clay County, IA, Dickinson County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Sioux County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Aurora County, SD, Beadle County, SD, Brookings County, SD, Brule County, SD, Davison County, SD, Hanson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 21 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
392 WWUS73 KFSD 092017 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 317 PM CDT THU OCT 9 2014 IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>062-066-067-100430- /O.NEW.KFSD.FR.Y.0006.141010T0600Z-141010T1400Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN- LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE- KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET... ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG... HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 317 PM CDT THU OCT 9 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. * WEATHER CONDITIONS...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW AND MID 30S OVERNIGHT. TEMPERATURES WILL WARM INTO THE UPPER 30S IN THE MID AND LATE 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
771 WWUS73 KFSD 092023 AAA NPWFSD URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SIOUX FALLS SD 323 PM CDT THU OCT 9 2014 IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>062-066-067-100430- /O.CON.KFSD.FR.Y.0006.141010T0600Z-141010T1400Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN- LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE- KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET... ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG... HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 323 PM CDT THU OCT 9 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WEATHER CONDITIONS...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW AND MID 30S OVERNIGHT. TEMPERATURES WILL WARM INTO THE UPPER 30S IN THE MID AND LATE MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
156 WWUS73 KFSD 100218 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 918 PM CDT THU OCT 9 2014 IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>062-066-067-101030- /O.CON.KFSD.FR.Y.0006.141010T0600Z-141010T1400Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN- LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE- KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET... ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG... HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 918 PM CDT THU OCT 9 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * WEATHER CONDITIONS...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW AND MID 30S OVERNIGHT. TEMPERATURES WILL WARM INTO THE UPPER 30S IN THE MID TO LATE MORNING HOURS ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
004 WWUS73 KFSD 101007 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 507 AM CDT FRI OCT 10 2014 IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>062-066-067-101400- /O.CON.KFSD.FR.Y.0006.000000T0000Z-141010T1400Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN- LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE- KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET... ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG... HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 507 AM CDT FRI OCT 10 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WEATHER CONDITIONS...MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S. TEMPERATURES WILL WARM INTO THE UPPER 30S IN THE MID TO LATE MORNING HOURS ON FRIDAY. PATCHY FROST WILL BE LIKELY BEFORE THEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
729 WWUS73 KFSD 101357 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 857 AM CDT FRI OCT 10 2014 IAZ001>003-012>014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>062-066-067-101500- /O.EXP.KFSD.FR.Y.0006.000000T0000Z-141010T1400Z/ LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-LINCOLN MN- LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE- KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-TURNER-LINCOLN SD- INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD... LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK... ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN... SPENCER...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...MARSHALL... SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...WORTHINGTON... JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...DE SMET... ARLINGTON...LAKE PRESTON...BROOKINGS...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...PARKER...CENTERVILLE...MARION...VIBORG... HURLEY...CHANCELLOR...CANTON...LENNOX...TEA...HARRISBURG 857 AM CDT FRI OCT 10 2014 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE THROUGH THE 30S THIS MORNING...REACHING THE 50S BY THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this frost advisory went out at Oct 9, 12:44 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Oct 9, 12:44 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1244 PM CDT THU OCT 9 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 305 AM CDT THU OCT 9 2014 THE RIGHT ENTRANCE REGION OF JET MOVING THROUGH EARLY THIS MORNING WITH ASSOCIATED MID LEVEL MOISTURE AND WEAK MID LEVEL INSTABILITY. THIS HAS BEEN ENOUGH TO CREATE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE NIGHT. HOWEVER AS THE JET MAX EXITS SO DOES THE FORCING SUPPORTING THIS ACTIVITY...SO NOT ANTICIPATING ANY ADDITIONAL ACTIVITY TODAY OR TONIGHT. IN FACT IN THE WAVE OF THIS WAVE SURFACE WINDS WILL TURN A LITTLE MORE NORTH AND NORTHEAST WHICH WILL AID IN ADVECTING COOLER AND DRIER AIR INTO THE REGION. THIS SHOULD KEEP HIGHS MAINLY IN THE 50S IN MOST LOCATIONS...ALTHOUGH A DECENT AMOUNT OF SUNSHINE BY AFTERNOON WILL HELP AS WILL KEEPING THE WINDS MAINLY BELOW 15 MPH THROUGH THE DAY...POSSIBLY A FEW GUSTS TO 15 TO 20 MPH AT TIMES. BY TONIGHT CLEARING SKIES AND DRY AIR ALONG WITH LIGHTER WINDS WILL SET UP A COOL FRIDAY MORNING. LOWERED LOWS JUST A TOUCH...WITH MOST SPOTS IN THE LOWER TO MIDDLE 30S. WILL HAVE TO KEEP AN EYE ON THE UPSTREAM AIR MASS AS DEW POINTS AT 8Z THURSDAY WERE IN THE 20S OVER EASTERN ND INTO CENTRAL MN...WHICH COULD SUPPORT COLDER LOWS IF THIS AIR MASS ADVECTS FAR ENOUGH SOUTH. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 305 AM CDT THU OCT 9 2014 DRY CONDITIONS WILL PREVAIL FOR FRIDAY AND SATURDAY...AS SURFACE HIGH PRESSURE AND UPPER LEVEL RIDGING SLIDE ACROSS THE REGION DURING THAT TIME FRAME. WHILE THERMAL PROFILES SUPPORT HIGHS IN THE MID AND UPPER 50S ON FRIDAY...SATURDAY WILL REALIZE A COUPLE OF DEGREES OF WARMING IN AN EVOLVING SOUTHERLY FLOW BEHIND THE EXITING HIGH PRESSURE...TOPPING OUT IN THE UPPER 50S TO MID 60S. IT WILL ALSO BE BREEZY ON SATURDAY IN A TIGHTENING GRADIENT AND STRONGER MIXED LAYER WINDS. THINGS BEGIN TO CHANGE BY LATER ON SATURDAY NIGHT INTO SUNDAY AS UPPER LEVEL ENERGY OVER THE NORTHERN ROCKIES DIVES TO THE SOUTH AND EAST THROUGH THROUGH THE PERIOD...WITH A SURFACE COLD FRONT SWINGING ACROSS THE AREA DURING THE DAY ON SUNDAY. WITH THIS WILL HAVE INCREASING CHANCES OF PRECIPITATION...WITH THE HIGHER CHANCES IN OUR NORTHERN AREAS CLOSER TO THE BETTER UPPER LEVEL SUPPORT. THE ATMOSPHERE LOOKS TO BE PRETTY STABLE SO DID NOT INCLUDE ANY THUNDER WITH THE SYSTEM. WITH CLOUDS/SHOWERS...HIGHS ON SUNDAY LOOK TO HOVER JUST EITHER SIDE OF 60 DEGREES. WITH ONLY WEAK COLD AIR ADVECTION BEHIND THE AFOREMENTIONED FRONT...MONDAY WILL HAVE SIMILAR TEMPERATURES...THOUGH IT WILL BE BREEZY WITH INCREASING MIXED LAYER WINDS. FOR THE REMAINDER OF THE EXTENDED...MODELS IN AGREEMENT ON UPPER LEVEL RIDGING BUILDING BACK INTO THE REGION. THIS WILL PROVIDE DRY CONDITIONS FOR TUESDAY AND WEDNESDAY...WITH TEMPERATURES WARMING TO JUST ABOVE NORMAL VALUES BY MIDWEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1243 PM CDT THU OCT 9 2014 VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SMALL AREA OF MVFR STRATUS NEAR KSUX WILL QUICKLY DISSIPATE EARLY THIS AFTERNOON. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...08 LONG TERM...JM AVIATION...CHENARD
Hazardous weather outlook, Oct 9, 4:13 AM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 413 AM CDT THU OCT 9 2014 IAZ001>003-013-014-MNZ071-072-080-081-089-090-097-098-SDZ038>040- 052>062-100915- LYON IA-OSCEOLA-DICKINSON-O'BRIEN-CLAY IA-LINCOLN MN-LYON MN- MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-KINGSBURY- BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON- HANSON-MCCOOK-MINNEHAHA- 413 AM CDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES WILL FALL TO AROUND FREEZING DURING THE VERY EARLY MORNING HOURS OF FRIDAY...PRODUCING PATCHY FROST FOR PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ012-020>022-031-032-NEZ013-014-SDZ050-063>071-100915- SIOUX-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA- GREGORY-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD- BON HOMME-YANKTON-CLAY SD-UNION- 413 AM CDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Frost Advisories in South Dakota, 2014Frost Advisories in Minnesota, 2014Frost Advisories in Iowa, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.